Shahenda Mohamed Sayed
Shahenda Mohamed Sayed
Department of Mathematics, Faculty of Science, Helwan University - Egypt
Verified email at
Cited by
Cited by
Generalized Lucas Polynomial Sequence Treatment of Fractional Pantograph Differential Equation
YH Youssri, WM Abd-Elhameed, AS Mohamed, SM Sayed
International Journal of Applied and Computational Mathematics 7 (2), 1-16, 2021
Modified Lucas polynomials for the numerical treatment of second-order boundary value problems
YH Youssri, SM Sayed, AS Mohamed, EM Aboeldahab, ...
Computational Methods for Differential Equations, 2022
Generalized Lucas Tau Method for the Numerical Treatment of the One and Two-Dimensional Partial Differential Heat Equation
YH Youssri, WM Abd-Elhameed, SM Sayed
Journal of Function Spaces 2022, 2022
The system can't perform the operation now. Try again later.
Articles 1–3